# SDR 2008FA0000707

- Difficulty date: October 26, 2008
- Submitted: October 27, 2008
- Operation: General aviation
- Aircraft: N14258
- Make and model: Piper PA-34-200
- Aircraft serial: 347350180
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar Cap
- Part number: 9560401
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,695 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, SEVERE INNER GRANULAR CORROSION WAS FOUND IN THE RIGHT WING, MAIN UPPER SPAR CAP AT THE AFT PORTION OF THE T-CAP, IN THE VICINITY OF THE WHEEL WELL IN PARTICULAR THE LOCATION OF WHEEL SPIN OFF.  DURING TIME, CAUSED DAMAGE TO THE POINT OF SPAR REPLACEMENT.
